Please use this identifier to cite or link to this item:
Title: On a generalized corona problem on the unit disc
Author: Pau, Jordi
Keywords: Funcions enteres
Funcions meromorfes
Àlgebra commutativa
Àlgebres de Banach
Entire and meromorphic functions
Commutative Banach algebras
Issue Date: 2004
Publisher: American Mathematical Society
Abstract: Let g, f1, ..., $f_{n} \in H^{\infty}$. We give a sufficient condition on the size of a function g in order for it to be in the ideal generated by f1, ..., fn. In particular, this improves Cegrell's result on this problem.
Note: Reproducció digital del document publicat en format paper, proporcionada per AMS
It is part of: Proceedings of the American Mathematical Society, 2004, vol. 131, núm. 1, p. 167-174.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
554126.pdf160.22 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.